The canonical trace and the noncommutative residue on the noncommutative torus

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01981323
Contributor : Cyril Levy <>
Submitted on : Monday, January 14, 2019 - 11:38:28 PM
Last modification on : Friday, April 12, 2019 - 4:22:51 PM

Identifiers

  • HAL Id : hal-01981323, version 1

Citation

Cyril Levy, Carolina Neira Jiménez, Sylvie Paycha. The canonical trace and the noncommutative residue on the noncommutative torus. Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (2), pp.1051-1095. ⟨hal-01981323⟩

Share

Metrics

Record views

34